# SDR AALA201811021001

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 19,470 hours, 7,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812630
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT AFT CARGO SHEILD HAS CORROSION BETWEEN BS 492 - 500A.  REPLACED THE SHIELD.
